Hanlon Bret


Department of Mathematics and Statistics (2005年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Extinction of genotypes in closed populations

    Martin Clyde F. , Hanlon Bret , Zhou Yishao

    In this paper we show that the concept of a closed and stable population has inherent difficulties. We use a simple Markov model based on a variant of the Polya Urn to show that genetic diversity is n …

    Proceedings of the ISCIE International Symposium on Stochastic Systems Theory and its Applications 2005(0), 1-7, 2005


Page Top